FREDERICK L. JONES JR., M.D., F.A.C.P.
This content is PDF only. Please click on the PDF icon to access.
To the Editor: In his article entitled "Quinidine-Induced Hypoprothrombinemic Hemorrhage in Patients on Chronic Warfarin Therapy" (Ann. Intern. Med. 68: 511, 1968), Koch-Weser did not present data concerning the frequency of this complication. He commented later that no one knows in what percentage of patients receiving this combination of drugs such a therapeutic mishap occurs (1). General experience would indicate that this must indeed be a rare experience. With the sole exception of Udall's recent report (2), however, no data are available on which to base any conclusions.
I reveiwed our recent experience at the Geisinger Medical Center, Danville, Pa.,
JONES FL. MORE ON QUINIDINE-INDUCED HYPOPROTHROMBINEMIA. Ann Intern Med. 1968;69:1074. doi: https://doi.org/10.7326/0003-4819-69-5-1074_1
Download citation file:
Published: Ann Intern Med. 1968;69(5):1074.
Copyright © 2020 American College of Physicians. All Rights Reserved.
Print ISSN: 0003-4819 | Online ISSN: 1539-3704
Conditions of Use